International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Some Subsets of Bitopological Spaces

  • R. Rajalakshmi R. Rajalakshmi
  • C. Carpintero C. Carpintero
  • N. Rajesh1*
  • E. Rosas E. Rosas
  1. a:1:{s:5:"en_US";s:136:"Department of Mathematics, Rajah Serfoji Government College (affiliated to Bharathidasan University), Thanjavur-613005, Tamilnadu, India";}

* Corresponding author

Abstract

In this paper, we introduce the notions of minimal u-ω-closed sets, maximal u-ω-open sets, u-ω-paraopen sets, u-ω-paraclosed sets, u-ω-mean open sets and u-ω-mean closed sets in bitopological spaces and obtain several characterizations and some of its properties.

How to Cite

R. R. R. Rajalakshmi, C. C. C. Carpintero, N. Rajesh, E. R. E. Rosas, Some Subsets of Bitopological Spaces, Int. J. Anal. Appl. 21 (2023), 124. https://doi.org/10.28924/2291-8639-21-2023-124

BibTeX
@article{Rajalakshmi2023,
  author  = {R. Rajalakshmi, R. Rajalakshmi and C. Carpintero, C. Carpintero and Rajesh, N. and E. Rosas, E. Rosas},
  title   = {Some Subsets of Bitopological Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {21},
  year    = {2023},
  pages   = {124},
  doi     = {10.28924/2291-8639-21-2023-124}
}

References

  • [1] S.A. Ghour, S. Issa, On u-ω-Open and q-ω-Open Sets in Bitopological Spaces, Missouri J. Math. Sci. 24 (2012), 37–53. https://doi.org/10.35834/mjms/1337950498.
  • [2] A. Al-Omari, M.S.M. Noorani, Contra-ω-Continuous and Almost ω-Continuous Functions, Int. J. Math. Math. Sci. 9 (2007), 169–179.
  • [3] A. Al-Omari, T. Noiri, M.S.M. Noorani, Weak and Strong Forms of ω-Continuous Functions, Int. J. Math. Math. Sci. 2009 (2009), 174042. https://doi.org/10.1155/2009/174042.
  • [4] K. Al-Zoubi, B. Al-Nashef, The Topology of ω-Open Subsets, Al-Manarah. 9 (2003), 169–179.
  • [5] H.Z. Hdeib, ω-Closed Mappings, Revista Colombiana Mat. 16 (1982), 65–78.
  • [6] H.Z. Hdeib, ω-Continuous Functions, Dirasat, 16 (1989), 136–142.
  • [7] J.C. Kelly, Bitopological Spaces, Proc. London Math. Soc. s3-13 (1963), 71–89. https://doi.org/10.1112/plms/s3-13.1.71.